MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/17/2024, it was reported by a sales representative via email that the blade of the flipcutter iii from an ar-1288qis-100 quadlink implant system broke off during drilling.Due to this, the surgeon had to drill a larger tunnel, leading to having to use button extenders.This was discovered during a procedure on (b)(6) 2024.Additional information received on 12/26/2024: this was discovered during an acl reconstruction procedure.All the broken fragments were removed.The case was completed by completing the reaming process with another reamer.The case was delayed between ten to twenty minutes; however, the sales representative does not know if additional anesthesia was used.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
E4, h10.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21138322
Report Number1220246-2025-09382
Device Sequence Number6982645
Product Code MBI
UDI-Device Identifier00888867344754
UDI-Public(01)00888867344754(11)240718(17)281031(10)15290063
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Device Lot Number15290063
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by ManufacturerNot provided
06/03/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/28/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown